# SDR UIEA200600112

- Difficulty date: May 3, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65B085321
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND IN SUBJECT SPAR AFT FLANGE AT WBL 770.  INTERIM REPAIR TO OUTBOARD TRAILING EDGE MIDFLAP, NR 3 SPAR LOWER CHORD ACCOMPLISHED AS PER BOEING MESSAGE 1-177581561 AND FAA FORM 8100-9.  DETAIL VISUAL INSPECTION THE EXPOSED AFFECTED AREA, FOR DEGRADATION, INCLUDING CORROSION, CRACKS AND LOOSE FASTENERS EVERY C-CHECK NOT TO EXCEED 24 MONTHS.
